# SDR P5CA9600755

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corrosion
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL ONE SURFACE CORROSION ON UPPER SKIN OF INBOARD MIDFLAP AT JOINT TO TRAILING EDGE FALSE WORK, RWBL 333 TO 352.  CORROSION REMOVED IAW SRM 51-10-01 AND FOUND WITHIN LIMITS IAW SRM 57-50-01.  REPROTECTED AFTER INSPECTION CLEARANCE IAW SRM 51-10-02.
